# SDR SWAA011393

- Difficulty date: May 10, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 31,979 hours, 32,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10107451
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD ENTRY DOOR EMERGENCY EXIT LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
